Blank Cover Image
Chaos : an interdisciplinary journal of nonlinear science
Format:
Journal
Responsibility:
American Institute of Physics
Language:
English
Published:
Woodbury, N.Y. : American Institute of Physics, 1991-
Description:
v. ; 29 cm
Authors:
American Institute of Physics <DA00889598>  
Volume(Year):
Vol. 1, no. 1 (1991)-
Catalog.Bib:
AA10811388
ISSN:
10541500  CiNii Articles  Webcat Plus  JAIRO
Holding items in this series
Loading
Holdings
Loading availability information

Similar Items:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

American Institute of Physics

Institute of Physics (Great Britain), Institute of Physics and the Physical Society, American Institute of Physics

Institute of Physics

2 Journal Nonlinearity

Institute of Physics (Great Britain), London Mathematical Society

Institute of Physics and the London Mathematical Society

Taylor & Francis Group

American Institute of Physics

Institute of Physics (Great Britain)

Institute of Physics

Pergamon Press

Institute of Physics (Great Britain)

Institute of Physics

Institute of Physics and the Physical Society

Institute of Physics and the Physical Society

Sagdeev, R. Z., Usikov, Daniėlʹ Alekseevich, Zaslavskiĭ, G. M. (Georgiĭ Moiseevich), Sagdeev, Igor R.

Harwood Academic Publishers

Southern Illinois University at Edwardsville